# SDR IXXA07SMN245S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37552221
- Condition: Cracked
- Location: Bs 781
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IN MAIN CARGO COMPARTMENT A CRACKED FITTING AT STATION 781.500 LEFT BOTTOM LINE 25". REMOVED CRACKED FITTING.CLEANED, TREATED AND PRIMED AREA. INSTALLED NEW FITTING IAW DC8 SRM 51-3-0, 51-1-20D, 51-3-1, DC8 SRM 51-3-0, AND DC8 SRM 51-1-8B.
